What to Stop the Pain
June 13, 2008 8:53am CST
I have disabling migraines at least once a week. They are called complex migraines as they cause paralysis on one side of my body. Naturally, I am on permanent disability at a young age. I take both topamax and lamictal and still get the headaches. i HATE being disabled and am searching for answers. Now, I am faced with an 800 mile trip to see my brother retire from the military and know I will be sick at least 1 day of the trip. The doctor will not give me anything for pain. Excedrin Migraine does nothing. Does anyone have any suggestions? I will be seeing a migraine specialist when I get back to see if he can do what a neuorologist cannot.....get these under control. Thanks.
1 person likes this
21 Jun 08
Please get R-16 CIMISAN drops of Dr Reckeweg,Germany and take 10 drops three time a day in some water.Also avoid fried and spicy foods.Take complete rest in a dark room when you feel this pain.Donot worry I am a Homoeopathic Dr and want to help you.Other people suffering from migraines can also use these drops.They have no side effects.
13 Jun 08
I suggest you to do some exercise every time you wake up from your bed. Did you notice what cat does when it wakes up from sleep? It will stretch its' back bone. Just do the same, you will find feel something moving at the back of your head and back. Try this exercise for a week and you will notice something has change with your body strength and hope this can overcomes your migraine problem.
13 Jun 08
I used to suffer bad migraines, it seems migraines ran through all the females of my family, both me and my sister started taking just a little apple cider vinegar in water every morning which was suggested by a friens, and we never had headaches while we were on it, sometimes I would get a little tardy and forget to take it and the migraines would come back...it doesn't taste too good but to me it was better than having the migraines of course it is something you would have to talk to your doctor before trying...apparantly it is a blood thinner...